# SDR UIEA2021102202272

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 19,084 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: MC1008109
- Part serial: 110262
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK HARD TP BREATHE.( REMOVED AND REPLACED O2 MASK IAW AMM 35-11-51 OPS CHECK GOOD. )
